Title: LMI optimisation approach to new stability results for uncertain stochastic neural networks with discrete interval and distributed time-varying delays

Authors: N. Mala; A.R. Sudamani Ramaswamy

Addresses: Department of Mathematics, Kovai Kalaimagal College of Arts and Science, Coimbatore-641 109, Tamil Nadu, India ' Department of Mathematics, Avinashilingam Deemed University for Women, Coimbatore-641 043, Tamil Nadu, India

Abstract: This paper is concerned with stability analysis problem for uncertain stochastic neural networks with discrete interval and distributed time-varying delays. The parameter uncertainties are assumed to be norm bounded and the delay is assumed to be time-varying and belong to a given interval, which means that the lower and upper bounds of interval time-varying delays are available. Based on the new Lyapunov-Krasovskii functional and stochastic stability theory, delay-interval dependent stability criteria are obtained in terms of linear matrix inequalities. Finally, two numerical examples and comparisons are given to show the effectiveness of the proposed LMI conditions.

Keywords: delay interval-dependent stability; linear matrix inequalities; Lyapunov-Krasovskii functional; stochastic neural networks; LMI optimisation; parameter uncertainty; time-varying delays; stochastic stability.

DOI: 10.1504/IJCSM.2014.066417

International Journal of Computing Science and Mathematics, 2014 Vol.5 No.4, pp.346 - 369

Received: 26 Oct 2012
Accepted: 23 Mar 2013

Published online: 31 Jan 2015 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article